# SDR SWAA041550

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 15,662 hours, 8,919 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16004
- Part serial: D00541
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF FROM MDW WITH GEAR AND FLAPS RAISED THE TAKEOFF WARNING HORN GOES OFF WITH POWER REDUCTION.  REMOVED AND REPLACED PSEU PER MM.
